Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 56, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 3:52 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 3:52 PM EDT (19:52 UTC)
- Expired
- Apr 14, 2019, 4:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:54 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
709 WUUS52 KFFC 141952 SVRFFC GAC091-175-271-309-142015- /O.NEW.KFFC.SV.W.0056.190414T1952Z-190414T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 352 PM EDT Sun Apr 14 2019 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southeastern Laurens County in central Georgia... Southeastern Dodge County in central Georgia... Northwestern Telfair County in central Georgia... Northwestern Wheeler County in central Georgia... * Until 415 PM EDT. * At 351 PM EDT, a severe thunderstorm was located near Five Points, or 9 miles south of Eastman, moving northeast at 40 mph. HAZARD...60 mph wind gusts and an enhanced risk of a tornado. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Eastman, Milan, Chauncey, Jay Bird Springs, Five Points, Achord, Landsburg, Cedar Grove and Godwinsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 PM EDT for central Georgia. For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3206 8325 3244 8290 3224 8267 3196 8313 TIME...MOT...LOC 1951Z 225DEG 36KT 3207 8312 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
794
WWUS52 KFFC 142002
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Sun Apr 14 2019
GAC271-142011-
/O.CAN.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Telfair GA-
402 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TELFAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
3214 8291 3213 8293 3215 8293 3215 8294
3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2001Z 225DEG 36KT 3214 8304
$$
GAC091-175-309-142015-
/O.CON.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Laurens GA-Dodge GA-Wheeler GA-
402 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN LAURENS...EAST CENTRAL DODGE AND NORTHWESTERN
WHEELER COUNTIES...
At 401 PM EDT, a severe thunderstorm was located over Jay Bird
Springs, or 9 miles southeast of Eastman, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and an enhanced risk of a tornado.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chauncey, Jay Bird Springs, Godwinsville and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
&&
LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
3214 8291 3213 8293 3215 8293 3215 8294
3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2001Z 225DEG 36KT 3214 8304
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$293
WWUS52 KFFC 142010
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Sun Apr 14 2019
GAC091-175-309-142020-
/O.EXP.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Laurens GA-Dodge GA-Wheeler GA-
410 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...EAST
CENTRAL DODGE AND NORTHWESTERN WHEELER COUNTIES WILL EXPIRE AT 415 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
3214 8291 3213 8293 3215 8293 3215 8294
3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2010Z 225DEG 36KT 3221 8296
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:39 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 14, 3:39 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Apr 14 2019 ...Another round of severe storms possibly developing in north Georgia late afternoon into evening... .SHORT TERM /Rest of today through Monday Night/... While the first prefrontal wave of precip and embedded severe/tornado potential is exiting over portions of east central Georgia, the next focus will be with possible convective redevelopment along a confluence zone in north GA/central TN. SPC has this area in a meso discussion to where the shear and some increasing instability with previous clearing could allow for another round of strong to severe storms capable of hail, damaging winds, and tornadoes. The HRRR and Nam Nest models have consistently indicated such convection occurring over the last 2 days of runs. Cannot rule out another Tornado Watch in the next hour or two. Otherwise drier air will build in tonight through Monday Night into midweek as a strong ridge builds in. Baker && .LONG TERM /Tuesday through Saturday/... Forecast looks largely on track with next storm system still in the late Thurs/Friday period and lingering upper trough influence going into the weekend. No changes made and previous discussion follows... Baker .LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 18Z Update... Storms and rain in first round exiting east, where will need to watch some redevelopment here in the next few hours across mainly the northern sites. Cannot rule out strong to severe storms given the environment and will update TAFs once trends are assessed if need to add TS or higher winds. Otherwise cu mainly in the 2500-5000 ft range. Could again have MVFR cigs overnight in the north then scatter out for Monday. Enhanced SW to west winds 14-18 kts gusting 22-28 kts then slightly lower Monday out of the WNW. //ATL Confidence...18Z Update... Medium on redevelopment of additional storms for northern sites this afternoon into evening. Medium on overnight cigs. High on all else. && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 30 0 0 Atlanta 76 45 66 48 / 100 30 0 0 Blairsville 71 37 59 40 / 100 40 0 0 Cartersville 78 42 65 45 / 100 30 0 0 Columbus 79 47 71 48 / 100 20 0 0 Gainesville 74 44 64 45 / 100 30 0 0 Macon 79 47 69 46 / 100 20 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 45 / 100 20 0 0 Vidalia 83 52 72 49 / 80 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Greene...Hancock... Jefferson...Johnson...Laurens...Madison...Montgomery... Oglethorpe...Taliaferro...Telfair...Toombs...Treutlen...Warren... Washington...Wheeler...Wilkes...Wilkinson. Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Baker LONG TERM....31/Baker AVIATION...Baker
Hazardous weather outlook, Apr 14, 2:31 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 231 PM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 231 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A line of showers and thunderstorms is ongoing across east Georgia this afternoon. Damaging wind gusts can be expected with any severe thunderstorms that occur, and a few tornadoes cannot be ruled out. A Tornado Watch remains in effect for portions of east Georgia at this time. There is a chance that some scattered showers and thunderstorms could redevelop across north Georgia in the late afternoon and evening. Although the potential for severe weather is low, a few stronger storms could produce small hail and brief, gusty winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 14, 3:22 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun Apr 14 2019
GAZ108-109-141945-
Wilcox GA-Dodge GA-
322 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND SOUTHWESTERN DODGE
COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a strong thunderstorm was near Owensboro, or 7 miles
southwest of Abbeville...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Abbeville, Rochelle, Union, Five Points, Cedar Creek, Antioch Church
and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8344 3212 8336 3211 8335 3211 8336
3210 8335 3211 8334 3210 8334 3212 8332
3212 8312 3185 8334 3185 8355
TIME...MOT...LOC 1921Z 215DEG 57KT 3192 8341
WIND...50MPHSpecial weather statement, Apr 14, 3:35 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Sun Apr 14 2019
GAZ074-076-142000-
Jefferson GA-Washington GA-
335 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 400 PM EDT...
At 335 PM EDT...a strong thunderstorm was over Riddleville, or 11
miles north of Wrightsville...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Louisville, Davisboro, Harrison, Avera, Riddleville, Grange,
Stapletons Crossroads and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3280 8260 3279 8264 3286 8277 3312 8259
3312 8258 3314 8258 3321 8253 3322 8251
3307 8229 3305 8229
TIME...MOT...LOC 1935Z 217DEG 30KT 3288 8265
WIND...50MPHSpecial weather statement, Apr 14, 3:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Sun Apr 14 2019
GAZ076-085-086-098-142015-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-
342 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...NORTHWESTERN
EMANUEL...NORTHWESTERN TREUTLEN AND SOUTHEASTERN JOHNSON COUNTIES
UNTIL 415 PM EDT...
At 341 PM EDT...a strong thunderstorm was over Blackville, or 7 miles
north of Soperton...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees and
a brief tornado.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Swainsboro, Soperton, Adrian, Kite, Covena, Modoc, Blundale, Orianna,
Norristown, Norristown Junction, Dellwood, Meeks, Blackville and
Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3238 8257 3245 8269 3246 8268 3246 8266
3247 8265 3250 8264 3250 8265 3251 8265
3252 8267 3283 8246 3267 8221
TIME...MOT...LOC 1941Z 217DEG 30KT 3248 8259
WIND...50MPHSpecial weather statement, Apr 14, 3:44 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sun Apr 14 2019
GAZ097-109>111-142015-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
344 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
NORTHWESTERN TELFAIR...SOUTHERN LAURENS AND SOUTHERN DODGE COUNTIES
UNTIL 415 PM EDT...
At 344 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Rhine, or near Abbeville...moving northeast
at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Eastman, Helena, Milan, Rhine, Chauncey, Jay Bird Springs, Five
Points, Achord, Cedar Grove, Little Ocmulgee State Park and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3202 8330 3202 8329 3203 8330 3204 8330
3238 8297 3219 8274 3190 8318
TIME...MOT...LOC 1944Z 225DEG 37KT 3201 8320
WIND...50MPHLocal storm report, Apr 14, 3:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG 3 E BETWEEN 33.82N 83.76W
04/14/2019 WALTON GA 911 CALL CENTER
TREES AND POWER LINES REPORTED DOWN AT THE 1700 BLOCK
OF DOUBLE SPRINGS CHURCH RD.
&&
EVENT NUMBER FFC1900155
KINGLocal storm report, Apr 14, 3:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG 2 WSW MONROE 33.79N 83.74W
04/14/2019 WALTON GA 911 CALL CENTER
REPORT OF TREE DOWN ON POWER LINES, AND ALSO A BLOWN
TRANSFORMER ALONG BULLDOG DR. POWER OUTAGE IN THE AREA
AFTERWARDS.
&&
EVENT NUMBER FFC1900156
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 9:44 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 17 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Pike, Spalding | 35 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 36 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett | 18 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.